# SDR FDEA201702060437

- Difficulty date: February 6, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 63,924 hours, 23,905 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

DAMAGE ON LEFT INBD MAIN FLAP LOWER SURFACE, OTBD OF AFT FLAP.  DAMAGE ON L/H INBOARD MAIN FLAP LOWER SKIN TRAILING EDGE REPAIRED IAW EA F-2750-T0320377.
